UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/278

タイトル: Large Deviation Principles for a Type of Diffusion Processes on Euclidean Space
著者: Liang, Song
キーワード: large deviation principle
diffusion process
Euclidean space
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 3, Page 555-578
抄録: We consider a class of diffusion processes on Euclidean spaces, with the drift terms not weaker than linear order. We show large deviation principles for empirical distributions of positions for pinned processes under some explicit conditions in terms of the coefficients of the generator. Such a problem was discussed by Donsker-Varadhan under some implicit conditions.
URI: http://hdl.handle.net/2261/278
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100305.pdf221.28 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください